| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The nurse reported via phone call that the customer was hospitalized due to diabetic ketoacidosis.The blood glucose level was unknown at the time of incident.The insulin pump will not be returned for analysis.